# SDR V0XD2013121902898

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 12,000 hours, 7,908 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BUTT LINE 12.00 AT FS 276 FLOOR BEAM CRACKED.  REPAIRED LBL 12.00 COCKPIT FLOOR BEAM IAW REO 670-53-11-881 REV A 2013-12-16 & CRJ 700 SRM 51-21-11.
